# SDR DALA2025031301961

- Difficulty date: March 9, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 33,185 hours, 4,221 cycles
- Engine: Ge CF680E1A4
- Engine time: 333,185 hours, 4,221 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Damaged
- Location: Hpc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3331 - ATB - PERFORMED AN AIR TURN BACK DUE TO LEFT ENGINE EXPERIENCING MULTIPLE COMPRESSOR STALLS ON CLIMB OUT. CORRECTIVE ACTION: DURING BORESCOPE INSPECTION FOUND SIGNIFICANT 5TH AND 6TH STAGE HPC DAMAGE. REPLACED ENGINE PER AMDS WORK CARD 7100-9904-01. OK FOR SERVICE. DELTA LOG PAGE 6863904.
